Alert archive / Alabama / Tornado Warnings in 2005
Tornado Warning 25, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Mar 27, 2005, 2:24 AM CST for Barbour County, Alabama. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 27, 2005, 2:24 AM CST (08:24 UTC)
- Expired
- Mar 27, 2005, 3:00 AM CST
- In force
- 36 min
- Issued by
- NWS Birmingham, AL
- Area
- Counties, with a storm outline in the text
County Barbour County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 26, 9:00 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.4 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2324 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KBMX 270824 TORBMX ALC005-270900- /O.NEW.KBMX.TO.W.0025.050327T0824Z-050327T0900Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 224 AM CST SUN MAR 27 2005 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * TORNADO WARNING FOR... NORTHEASTERN BARBOUR COUNTY IN SOUTHEAST ALABAMA * UNTIL 300 AM CST * AT 224 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR BATESVILLE...OR ABOUT 12 MILES NORTHWEST OF EUFAULA...MOVING EAST AT 35 MPH. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CST SUNDAY MORNING FOR ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 400 AM CST SUNDAY MORNING FOR SOUTHEASTERN ALABAMA. TO REPORT SEVERE WEATHER... CALL 1-800-856-0758. LAT...LON 3211 8537 3193 8537 3194 8512 3213 8525 $$
1 follow-up statement
000 WWUS54 KBMX 270844 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 244 AM CST SUN MAR 27 2005 ALC005-270854- /O.CAN.KBMX.TO.W.0025.000000T0000Z-050327T0900Z/ BARBOUR AL- 244 AM CST SUN MAR 27 2005 ...THE TORNADO WARNING FOR NORTHEASTERN BARBOUR COUNTY IS CANCELLED... THE THREAT OF SEVERE WEATHER HAS ENDED. THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE COUNTY. LAT...LON 3211 8537 3193 8537 3194 8512 3213 8525 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Mar 26, 7:37 PM CST, 6 hours 47 minutes earlier.
Area forecast discussion, Mar 26, 7:37 PM CST, 6 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 737 PM CST SAT MAR 26 2005 .SHORT TERM...SEVERE WEATHER WILL BE WIDESPREAD ACROSS CENTRAL ALABAMA TONIGHT...AND CONDITIONS WILL CONTINUE TO DETERIORATE. AT 730 PM CST...SHOWERS AND THUNDERSTORMS EXTENDED ROUGHLY SOUTH OF A FAYETTE TO ALABASTER TO ROANOKE ACROSS THE FORECAST AREA. A SEVERE THUNDERSTORM WAS OVER MARENGO COUNTY. A WARM FRONT STRETCHED ACROSS THE FORECAST AREA FROM AROUND GEIGER TO BILLINGSLEY TO AUBURN AND WAS MOVING NORTH. SURFACE TEMPERATURES RANGED FROM THE MID 60S IN RAIN COOLED AIR SOUTH TO THE MID 70S AROUND BIRMINGHAM. A LARGE CONTRAST IN DEWPOINTS WAS OBSERVED FROM THE MID 40S NORTH OF THE FRONT TO THE MID 60S SOUTH. A TORNADO WATCH IS IN EFFECT UNTIL 9 PM CST ROUGHLY FROM DEMOPOLIS TO LAFAYETTE AND POINTS SOUTH INCLUDING THE MONTGOMERY...AUBURN... AND TROY AREAS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE REST OF THE FORECAST AREA THE INCLUDING BIRMINGHAM... TUSCALOOSA...AND ANNISTON AREAS UNTIL 9 PM CST. WHEN THESE WATCHES EXPIRE AT 9 PM CST...A NEW TORNADO WATCH WILL LIKELY BE ISSUED FOR THE ENTIRE FORECAST AREA. AS FOR THIS EVENING...THE WARM FRONT AND ASSOCIATED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE NORTHWARD. SOME OF THE STORMS MAY BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN HAZARDS NORTH OF THE FRONT...AND TORNADOES POSSIBLE ALONG AND SOUTH OF THE WARM FRONT. THINK THE DEMOPOLIS...SELMA... MONTGOMERY...TROY...AND AUBURN AREAS WILL HAVE A HIGHER RISK FOR TORNADOES WITH THE STRONGEST STORMS THIS EVENING...WHILE TUSCALOOSA...BIRMINGHAM...AND ANNISTON MAY EXPERIENCE LARGE HAIL AND DAMAGING WINDS WITH THE STRONGEST STORMS. AFTER MIDNIGHT...WITH INCREASING LOW LEVEL MOISTURE AND WINDS... MID LEVEL DRYING...AND THE APPROACH OF THE LOW PRESSURE CENTER... BELIEVE THE RISK FOR TORNADOES WILL INCREASE ALL ACROSS THE FORECAST AREA. DAMAGING WIND AND LARGE HAIL WILL STILL BE POSSIBLE. ON SUNDAY...THE SEVERE WEATHER THREAT MAY DIMINISH A BIT DURING THE MORNING HOURS BEFORE REFIRING AGAIN DURING THE AFTERNOON AND EARLY EVENING HOURS ALONG A COLD FRONT AS DAYTIME HEATING AND SUNSHINE WILL MAKE THE ATMOSPHERE VERY UNSTABLE. EAST CENTRAL ALABAMA WILL HAVE THE HIGHEST CHANCE FOR SEVERE THUNDERSTORMS ON SUNDAY. PERSONS ACROSS CENTRAL ALABAMA ARE URGED TO TAKE ACTION TO PROTECT THEMSELVES AND OTHERS FROM SEVERE WEATHER TONIGHT AND SUNDAY. ALSO...PERSONS SHOULD PAY CLOSE ATTENTION TO THE LATEST FORECASTS AND UPDATES BY LISTENING TO NOAA WEATHER RADIO OR LOCAL MEDIA REGARDING THIS SIGNIFICANT WEATHER EVENT. && .BMX WATCHES/WARNINGS/ADVISORIES...NONE. && MBS/91
Hazardous weather outlook, Mar 26, 6:27 PM CST, 7 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 627 PM CST SAT MAR 26 2005 ALZ011>015-017>050-280027- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 627 PM CST SAT MAR 26 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...(TONIGHT). THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS NEARLY ALL OF CENTRAL ALABAMA TONIGHT. ...SEVERE THUNDERSTORMS WILL BE WIDESPREAD ACROSS CENTRAL ALABAMA TONIGHT AND POSSIBLY SUNDAY... THIS EVENING...NUMEROUS SEVERE THUNDERSTORMS WILL MOVE NORTH AND OVERSPREAD THE ENTIRE FORECAST AREA AHEAD OF A WARM FRONT. THE STORMS WILL REACH A TUSCALOOSA TO AUBURN LINE AROUND 700 TO 730 PM CST...THE BIRMINGHAM AREA 800 TO 830 PM CST...THEN A DOUBLE SPRINGS TO ANNISTON LINE AROUND 9 PM CST. THE MAIN HAZARD WITH THIS ROUND OF STORMS IS LARGE HAIL...THOUGH DAMAGING WINDS AND PERHAPS A TORNADO OR TWO ARE POSSIBLE AS WELL. AFTER 9 PM CST...THE RISK FOR TORNADOES WILL INCREASE ACROSS CENTRAL ALABAMA...FROM SOUTH TO NORTH...AS LOW LEVEL WINDS AND MOISTURE INCREASE. AREAS ALONG AND SOUTH OF A EUTAW TO MONTGOMERY TO EUFAULA LINE WILL HAVE A HIGHER RISK FOR TORNADOES AFTER 9 PM CST. THIS RISK WILL MOVE NORTH AND REACH THE BIRMINGHAM AND ANNISTON AREAS AFTER MIDNIGHT. BESIDES TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE AS WELL. PERSONS ACROSS CENTRAL ALABAMA ARE URGED TO TAKE PRECAUTIONS TO PROTECT THEMSELVES AND OTHERS...AND LISTEN CLOSELY TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER UPDATES REGARDING THIS SIGNIFICANT WEATHER EVENT. .DAYS TWO THROUGH SEVEN...(SUNDAY THROUGH FRIDAY). SEVERE THUNDERSTORMS WILL LIKELY CONTINUE INTO SUNDAY. ON SUNDAY...TWO PERIODS OF SEVERE WEATHER ARE EXPECTED...ONE DURING THE EARLY TO MID MORNING HOURS...FOLLOWED BY ADDITIONAL STORMS...AS THE AIR DESTABILIZES...DURING THE AFTERNOON. STORMS DURING THE MORNING HOURS WILL BE MAINLY CONFINED TO EAST CENTRAL ALABAMA. THE ENTIRE AREA WILL MAY BE AFFECTED DURING THE AFTERNOON HOURS. ALTHOUGH LARGE HAIL AND DAMAGING WINDS ARE THE MAIN HAZARDS...ISOLATED TORNADOES ARE POSSIBLE AS WELL. BEYOND SUNDAY...BY THE END OF THE WORK WEEK...ANOTHER SYSTEM IS EXPECTED TO BRING ADDITIONAL SHOWERS AND THUNDERSTORMS ON FRIDAY... WHICH SOME MAY BE STRONG ON FRIDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL BE NEEDED TONIGHT AND SUNDAY. MBS/91
In the hours before
Local storm report, Mar 26, 11:30 PM CST, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1130 PM CST SAT MAR 26 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM HAIL 4 S YORK 32.43N 88.29W
03/26/2005 1.00 SUMTER AL EMERGENCY MNGR
QUARTER SIZE HAIL NEAR SILOAM
&&
NWS-STAFFSpecial weather statement, Mar 27, 12:52 AM CST, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1252 AM CST SUN MAR 27 2005 ALZ047-048-270730- LEE-RUSSELL- 1252 AM CST SUN MAR 27 2005 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR RUSSELL AND LEE COUNTIES UNTIL 130 AM CST... ...SMALL HAIL IS POSSIBLE FROM AN APPROACHING THUNDERSTORM... AT 1247 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 6 MILES WEST OF SEALE...MOVING NORTHEAST AROUND 45 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR SEALE...LADONIA... FORT MITCHELL AND PHENIX CITY THROUGH 130 AM CST. THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE STORMS...TAKE SHELTER NOW. ANOTHER THREAT IS STRONG GUSTY WINDS. THESE WINDS CAN BREAK OFF SMALL TREE LIMBS...AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS.
Special weather statement, Mar 27, 1:09 AM CST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 109 AM CST SUN MAR 27 2005 ALZ011>015-017>018-020-022>024-026-270803- 109 AM CST SUN MAR 27 2005 THE FOLLOWING COUNTIES HAVE BEEN CLEARED FROM TORNADO WATCH NUMBER 92... BLOUNT CHEROKEE ETOWAH FAYETTE JEFFERSON LAMAR MARION PICKENS ST. CLAIR TUSCALOOSA WALKER WINSTON ALZ019-021-025-027>050-270803- 109 AM CST SUN MAR 27 2005 THE FOLLOWING COUNTIES REMAIN IN TORNADO WATCH NUMBER 92... AUTAUGA BARBOUR BIBB BULLOCK CALHOUN CHAMBERS CHILTON CLAY CLEBURNE COOSA DALLAS ELMORE GREENE HALE LEE LOWNDES MACON MARENGO MONTGOMERY PERRY PIKE RANDOLPH RUSSELL SHELBY SUMTER TALLADEGA TALLAPOOSA
Special weather statement, Mar 27, 1:25 AM CST, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 125 AM CST SUN MAR 27 2005 ALZ036-270800- COOSA- 125 AM CST SUN MAR 27 2005 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR COOSA COUNTY UNTIL 200 AM CST... ...A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CST... ...FREQUENT CLOUD TO GROUND LIGHTNING AND SMALL HAIL ARE POSSIBLE FROM AN APPROACHING THUNDERSTORM... AT 120 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 7 MILES WEST OF ROCKFORD...MOVING NORTHEAST AT 60 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR WEOGUFKA... ROCKFORD...STEWARTVILLE...KELLYTON AND GOODWATER THROUGH 200 AM CST. THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE STORMS...TAKE SHELTER NOW.
Special weather statement, Mar 27, 1:53 AM CST, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 153 AM CST SUN MAR 27 2005 ALZ019-021-025-027-030>035-039-270853- 153 AM CST SUN MAR 27 2005 THE FOLLOWING COUNTIES HAVE BEEN CLEARED FROM TORNADO WATCH NUMBER 92... BIBB CALHOUN CHILTON CLEBURNE GREENE HALE MARENGO PERRY SHELBY SUMTER TALLADEGA ALZ028>029-036>038-040>050-270853- 153 AM CST SUN MAR 27 2005 THE FOLLOWING COUNTIES REMAIN IN TORNADO WATCH NUMBER 92... AUTAUGA BARBOUR BULLOCK CHAMBERS CLAY COOSA DALLAS ELMORE LEE LOWNDES MACON MONTGOMERY PIKE RANDOLPH RUSSELL TALLAPOOSA
Special weather statement, Mar 27, 2:16 AM CST, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 216 AM CST SUN MAR 27 2005 ALZ048-050-270900- BARBOUR-RUSSELL- 216 AM CST SUN MAR 27 2005 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BARBOUR AND RUSSELL COUNTIES UNTIL 300 AM CST... ...SMALL HAIL IS POSSIBLE FROM AN APPROACHING THUNDERSTORM... AT 216 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 8 MILES NORTHWEST OF BATESVILLE...MOVING NORTHEAST AT 50 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR BATESVILLE... GLENVILLE...PITTSVIEW AND SEALE THROUGH 300 AM CST. THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE STORMS...TAKE SHELTER NOW.
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 6:03 PM CST | Severe Thunderstorm Warning | BMX | Russell | 27 min |
| Mar 26, 6:22 PM CST | Severe Thunderstorm Warning | BMX | Autauga, Lowndes | 38 min |
| Mar 26, 7:02 PM CST | Severe Thunderstorm Warning | BMX | Marengo | 28 min |
| Mar 26, 7:19 PM CST | Tornado Warning | BMX | Marengo | 26 min |
| Mar 26, 7:51 PM CST | Severe Thunderstorm Warning | BMX | Dallas | 39 min |
| Mar 26, 8:18 PM CST | Tornado Warning | BMX | Dallas | 27 min |
| Mar 26, 10:10 PM CST | Severe Thunderstorm Warning | BMX | Sumter | 50 min |
| Mar 26, 10:58 PM CST | Severe Thunderstorm Warning | BMX | Sumter | 47 min |
| Mar 27, 12:39 AM CST | Severe Thunderstorm Warning | BMX | Montgomery | 36 min |
| Mar 27, 2:25 AM CST | Severe Thunderstorm Warning | BMX | Russell | 35 min |
| Mar 27, 2:26 AM CST | Severe Thunderstorm Warning | BMX | Dallas | 34 min |
| Mar 27, 2:35 AM CST | Flash Flood Warning | BMX | Russell | 115 min |
| Mar 27, 2:45 AM CST | Flash Flood Warning | BMX | Montgomery | 2 hr |
| Mar 27, 3:06 AM CST | Tornado Warning | BMX | Montgomery, Pike | 24 min |
| Mar 27, 3:30 AM CST | Tornado Warning | BMX | Pike | 18 min |
| Mar 27, 3:35 AM CST | Severe Thunderstorm Warning | BMX | Bullock | 25 min |
| Mar 27, 3:54 AM CST | Flash Flood Warning | BMX | Bullock | 2 hr |
| Mar 27, 4:21 AM CST | Severe Thunderstorm Warning | BMX | Barbour | 24 min |
| Mar 27, 4:24 AM CST | Flash Flood Warning | BMX | Russell | 2 hr |
| Mar 27, 10:41 AM CST | Severe Thunderstorm Warning | BMX | Lowndes | 19 min |
| Mar 27, 11:20 AM CST | Severe Thunderstorm Warning | BMX | Autauga, Elmore | 40 min |
| Mar 27, 11:43 AM CST | Tornado Warning | BMX | Elmore | 32 min |
| Mar 27, 11:57 AM CST | Severe Thunderstorm Warning | BMX | Tallapoosa | 48 min |
| Mar 27, 12:14 PM CST | Tornado Warning | BMX | Tallapoosa | 31 min |
| Mar 27, 12:20 PM CST | Tornado Warning | BMX | Chambers | 40 min |
| Mar 27, 12:36 PM CST | Severe Thunderstorm Warning | BMX | Dallas | 24 min |
| Mar 27, 12:54 PM CST | Severe Thunderstorm Warning | BMX | Autauga | 51 min |
| Mar 27, 2:00 PM CST | Severe Thunderstorm Warning | BMX | Lowndes | 60 min |
| Mar 27, 2:16 PM CST | Severe Thunderstorm Warning | BMX | Elmore | 29 min |
| Mar 27, 2:26 PM CST | Severe Thunderstorm Warning | BMX | Tallapoosa | 49 min |
| Mar 27, 2:26 PM CST | Tornado Warning | BMX | Lowndes | 34 min |
| Mar 27, 2:34 PM CST | Tornado Warning | BMX | Montgomery | 41 min |
| Mar 27, 2:53 PM CST | Severe Thunderstorm Warning | BMX | Lowndes | 37 min |
| Mar 27, 2:56 PM CST | Tornado Warning | BMX | Elmore, Macon | 34 min |
| Mar 27, 3:07 PM CST | Tornado Warning | BMX | Lowndes | 23 min |
| Mar 27, 3:12 PM CST | Severe Thunderstorm Warning | BMX | Tallapoosa | 33 min |
| Mar 27, 3:14 PM CST | Tornado Warning | BMX | Montgomery | 46 min |
| Mar 27, 3:29 PM CST | Severe Thunderstorm Warning | BMX | Etowah | 46 min |
| Mar 27, 3:49 PM CST | Severe Thunderstorm Warning | BMX | Elmore, Macon | 41 min |
| Mar 27, 3:52 PM CST | Severe Thunderstorm Warning | BMX | Pike | 23 min |
| Mar 27, 3:58 PM CST | Flash Flood Warning | BMX | Montgomery | 2 hr |
| Mar 27, 3:59 PM CST | Severe Thunderstorm Warning | BMX | Lowndes, Macon, Montgomery | 31 min |
| Mar 27, 4:00 PM CST | Flash Flood Warning | BMX | Macon | 2 hr |
| Mar 27, 4:02 PM CST | Flash Flood Warning | BMX | Chambers, Lee, Macon, Tallapoosa | 118 min |
| Mar 27, 4:02 PM CST | Severe Thunderstorm Warning | BMX | Tallapoosa | 28 min |
| Mar 27, 4:09 PM CST | Severe Thunderstorm Warning | BMX | Barbour, Bullock | 36 min |
| Mar 27, 4:15 PM CST | Severe Thunderstorm Warning | BMX | Cherokee, Etowah | 30 min |
| Mar 27, 4:22 PM CST | Severe Thunderstorm Warning | BMX | Lee | 23 min |
| Mar 27, 4:28 PM CST | Severe Thunderstorm Warning | BMX | Elmore, Macon, Montgomery | 32 min |
| Mar 27, 4:30 PM CST | Severe Thunderstorm Warning | BMX | Chambers | 45 min |
| Mar 27, 4:32 PM CST | Severe Thunderstorm Warning | BMX | Russell | 28 min |
| Mar 27, 4:51 PM CST | Severe Thunderstorm Warning | BMX | Montgomery | 24 min |
Nearby
Tornado Warnings in Alabama, 2005Every tornado warning in 2005Tornadoes in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.